# SDR 2008UALA00300

- Difficulty date: January 17, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 63,907 hours, 10,383 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SECOND OBSERVERS O2 MASK FOUND DAMAGED DURING LEAK CHECKS.  SUSPECT DAMAGED FROM PRE FLIGHT CHECKS. REPLACED 2ND OBSERVERS O2 MASK OPS  CHECKS NORMAL. ACFT OK FOR SERVICE.
